# SDR DALA2017013000736

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WINDOW RING PAN AFT UPPER CORNER.  THE PAN WAS REPAIRED IAW SRM 53-05 PAR. 139 FIG. 122, ER/A NO. 487747-14MA REV. A, AND ER/A 493648-14MA REV. A.
